MAUDE Adverse Event Report: NANOHIVE MEDICAL, LLC HIVE STANDALONE CERVICAL SYSTEM PLATED; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

NANOHIVE MEDICAL, LLC HIVE STANDALONE CERVICAL SYSTEM PLATED; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 08-A-0101-4007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 2/3/2025, third party agent requested from nanohive an implant removal set for a cervical standalone plated implant.Initial implantation surgery occurred on (b)(6) 2024 and was a two level anterior cervical discectomy fusion procedure.The third-party agent was present at this surgery and it reportedly went well.Approximately 5 months post-surgery, the patient reported pain but subsequent mri results reportedly showed no issues.The patient went to another surgeon and revision surgery occurred on (b)(6) 2025.The agent helped facilitate the instruments for removal.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Devices are not expected to be returned for manufacturer evaluation.No radiographs or imaging from pre-op, intra-op, post-op, or post revision surgery were provided.No further clarification to the location or severity of pain was provided.The contact information for the revising surgeon was not provided.Multiple requests for additional information were made by nanohive.A review of the dhr showed no issues for the lot numbers provided.No product malfunction was alleged and no root cause could be determined with the information provided.This regulatory report is being submitted due to retrospective review with the nanohive medical chief medical officer.Based on the information available, it has been determined that no corrective and preventative action is proposed.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a supplemental report will be filed accordingly.This report involves one cervical standalone plated implant.This is report 2 of 9.

Brand Name
HIVE STANDALONE CERVICAL SYSTEM PLATED
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
NANOHIVE MEDICAL, LLC
12 gill st
suite 4500
woburn MA 01801
Manufacturer Contact
christy rickrode
12 gill st
suite 4500
woburn, MA 01801
8449435433
MDR Report Key21756639
Report Number3013462427-2025-00003
Device Sequence Number9821717
Product Code OVE
UDI-Device Identifier00817493025072
UDI-Public(01)00817493025072(11)230406(17)330406(10)GM005746
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K223190
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number08-A-0101-4007
Device Catalogue Number08-A-0101-4007
Device Lot NumberGM005746
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 X 14MM BONE SCREWS; 4.0 X 16 MM BONE SCREW; HIVE STANDALONE CERVICAL PLATED - SMALL PLATE; HIVE STANDALONE CERVICAL SYSTEM, PLATED
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale